# SDR 2005FA0000899

- Difficulty date: June 19, 2005
- Submitted: June 29, 2005
- Operation: General aviation
- Aircraft: N1835T
- Make and model: Piper PA 28-180
- Aircraft serial: 287105112
- Engine: Lyc O360*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 6549000
- Condition: Cracked
- Location: Rt Main Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, RT MAIN GEAR SCISSORS ATTACHMENT LUGS BROKE FREE FROM THE CYLINDER.  CODE C, WHEEL WITH SCISSORS DAMAGED RT FLAP.  (K)
